MathSciNet Relay Station
MathSciNet bibliographic data
MR2770552 52B70 (05C80 55N99 60D05 68W25)
Kahle, Matthew Random geometric complexes. Discrete Comput. Geom. 45 (2011), no. 3, 553–573.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement